# SDR UPS01436448

- Difficulty date: July 27, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 65,255 hours, 13,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FUSELAGE SKIN DAMAGE BS 2040 - 2160, LOWER SURFACE. REMOVED DAMAGE AND REPAIRED AREA IAW SRM 53-30-03 FIG 1
